# SDR HALA2019052300254

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,270 hours, 633 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN LAV D BRIEFLY ACTIVATED AT 2027Z. NO FIRE OR SMOKE DETECTED BY CREW. PERFORMED TSM 26-17-00-810-804-A. NO FAULTS NOTED. PERFORMED AMM 26-17-00-710-001-A. TEST OK. NO FAULTS NOTED. OK FOR SERVICE.
